Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 66, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 25, 2015, 7:55 PM EDT for 5 counties in Georgia. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2015, 7:55 PM EDT (23:55 UTC)
- Expired
- Apr 25, 2015, 8:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Emanuel County, GA, Montgomery County, GA, Toombs County, GA, Treutlen County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 104 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 7:57 PM EDT | TSTM WND DMG | Soperton, GA | NUMEROUS TREES WERE BLOWN DOWN COUNTYWIDE. SOME WERE BLOWN ONTO ROADS. |
| Apr 25, 8:32 PM EDT | TSTM WND DMG | Lyons, GA | NUMEROUS TREES DOWN ACROSS THE COUNTY INCLUDING IN LYONS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 5:38 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.9 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
413
WUUS52 KFFC 252355
SVRFFC
GAC107-209-279-283-309-260045-
/O.NEW.KFFC.SV.W.0066.150425T2355Z-150426T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MONTGOMERY COUNTY IN CENTRAL GEORGIA...
TREUTLEN COUNTY IN EAST CENTRAL GEORGIA...
NORTHERN TOOMBS COUNTY IN SOUTHEASTERN GEORGIA...
NORTH CENTRAL WHEELER COUNTY IN CENTRAL GEORGIA...
SOUTH CENTRAL EMANUEL COUNTY IN EAST CENTRAL GEORGIA...
* UNTIL 845 PM EDT
* AT 755 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TARRYTOWN...
OR 7 MILES SOUTHEAST OF SOPERTON...MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LYONS...SOPERTON...VIDALIA...STILLMORE...OAK PARK...AILEY...
HIGGSTON...SANTA CLAUS...NUNEZ...TARRYTOWN...GILLIS SPRINGS...
BARNHILL...PONDEROSA...NORMANTOWN...LOTHAIR...ORLAND...ZAIDEE...
OHOOPEE...LEXSY AND KIBBEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD
WIND DAMAGE ACROSS THE WARNED AREA. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3247 8218 3243 8219 3235 8225 3235 8224
3223 8221 3217 8218 3214 8220 3206 8221
3227 8276 3233 8274 3244 8269 3251 8216
TIME...MOT...LOC 2355Z 283DEG 44KT 3231 8249
HAIL...0.75IN
WIND...70MPH
$$1 follow-up statement
744
WWUS52 KFFC 260024
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 PM EDT SAT APR 25 2015
GAC107-283-309-260034-
/O.CAN.KFFC.SV.W.0066.000000T0000Z-150426T0045Z/
TREUTLEN GA-WHEELER GA-EMANUEL GA-
824 PM EDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR TREUTLEN...NORTH CENTRAL
WHEELER AND SOUTH CENTRAL EMANUEL COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT.
LAT...LON 3223 8221 3217 8218 3214 8220 3206 8221
3217 8250
TIME...MOT...LOC 0024Z 310DEG 28KT 3210 8220
$$
GAC209-279-260045-
/O.CON.KFFC.SV.W.0066.000000T0000Z-150426T0045Z/
MONTGOMERY GA-TOOMBS GA-
824 PM EDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR EAST CENTRAL MONTGOMERY AND CENTRAL TOOMBS COUNTIES...
AT 824 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GORDONIA
ALTAMAHA STATE PARK...OR NEAR REIDSVILLE...MOVING SOUTHEAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LYONS...VIDALIA...SANTA CLAUS...PONDEROSA...OHOOPEE AND NEW BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3223 8221 3217 8218 3214 8220 3206 8221
3217 8250
TIME...MOT...LOC 0024Z 310DEG 28KT 3210 8220
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:13 PM EDT, 42 minutes earlier.
Area forecast discussion, Apr 25, 7:13 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 713 PM EDT SAT APR 25 2015 .PREV DISCUSSION... /ISSUED 552 PM EDT SAT APR 25 2015/ UPDATE... STRONG TO SEVERE STORMS OVER ALABAMA ARE MOVING INTO CENTRAL AND SOUTH GEORGIA THIS AFTERNOON. THESE STORMS ARE EXPECTED TO CONTINUE MOVING ACROSS THE AREA THROUGH TONIGHT. HAVE ISSUES A SEVERE THUNDERSTORM WATCH THROUGH 1100 PM FOR AREAS ALONG AND SOUTH OF A NEWNAN TO STOCKBRIDGE TO EATONTON TO WRENS. THE BIGGEST THREAT WITH THESE STORMS WILL BE STRONG GUSTY WINDS...PERIODS OF HEAVY RAIN...AND LARGE HAIL. AND ISOLATED TORNADO OR TWO COULD ALSO OCCUR. PREV DISCUSSION... /ISSUED 344 PM EDT SAT APR 25 2015/ .ANOTHER ROUND OF STORMS /POSSIBLY SEVERE/ COULD DEVELOP LATE THIS AFTERNOON INTO EVENING... SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... NORTH AND CENTRAL GA REMAIN BETWEEN THE CONVECTION ACROSS THE NORTHERN GULF...AND THE SHORT WAVE EXPECTED TO MOVE THROUGH THE OH/TN VALLEY OVERNIGHT. EARLY MORNING SHOWERS AND THUNDERSTORMS MADE THE FORECAST AREA MORE STABLE FOR MUCH OF THE DAY AND PLACEMENT AND TIMING OF ANY REDEVELOPMENT HAS BEEN UNCERTAIN. HOWEVER BREAKS IN CLOUD COVER AND AFTERNOON HEATING HAVE ALLOWED THE AIR MASS TO RECOVER SOMEWHAT. CONVECTION IS DEVELOPING ACROSS SOUTHERN AL AND A FEW SEVERE THUNDERSTORMS REMAIN POSSIBLE FOR NORTH AND CENTRAL GA INTO THE EVENING. WITH COVERAGE UNCERTAIN...HAVE REDUCED THE OVERNIGHT POPS TO CHANCE FOR NOW. MODELS SHOW THE TN VALLEY SHORT WAVE DRAGGING A FRONTAL BOUNDARY SOUTHWARD INTO THE STATE SUNDAY...SO HAVE LEFT IN SOME SLIGHT CHANCE POPS FOR THE DAY. SUNDAY NIGHT LOOKS DRY WITH NORTHWEST FLOW. HAVE STAYED CLOSE TO GUIDANCE TEMPERATURES. 41 LONG TERM /MONDAY THROUGH SATURDAY/... ONLY MINOR TWEAKS TO POPS/WX FOR TUESDAY AND THURSDAY. GUIDANCE SHOWING DECENTLY LARGE DISCREPANCIES WITH LOW POSITION AND EXPANSE OF MOISTURE FIELD WITH UPPER TROUGH ACROSS SOUTHEAST CONUS THRU MIDWEEK. HAVE THEREFORE KEPT MAINLY A PERSISTENCE FORECAST. PREVIOUS DISCUSSION FOLLOWS... BAKER PREV DISCUSSION... /ISSUED 341 AM EDT SAT APR 25 2015/ LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... WEAK RIDGING AT THE SFC AND MOSTLY DRY CONDITIONS TO BEGIN THE LONG TERM. SHORTWAVE SLIDES FROM THE MS VALLEY INTO THE TN VALLEY TUESDAY NIGHT INTO WEDNESDAY WHILE A SFC LOW TRACKS ALONG THE GULF COAST. THIS RESULTS IN THE RETURN OF SHOWERS AND THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY NIGHT. GFS IS SLOWER THAN MODEL RUN LAST NIGHT IN CLEARING OUT THE PRECIPITATION AND HOLDS ONTO IT THROUGH THURSDAY NIGHT. ALTHOUGH THERE ARE SLIGHT DIFFERENCES IN FEATURES BETWEEN THE GFS AND THE ECMWF THE TIMING OF DIMINISHING PRECIPITATION IS FAIRLY SIMILAR. HIGH PRESSURE BUILDS IN BEHIND THAT SYSTEM AND SHOULD LEAD TO A FEW DRY DAYS. 11 AVIATION... 18Z UPDATE... MOSTLY VFR CONDITIONS THIS AFTERNOON AND EVENING...HOWEVER SOME REDEVELOPMENT OF CONVECTION IS EXPECTED WITH POSSIBLY SOME STORMS BECOMING SEVERE. SOME MVFR CEILINGS POSSIBLE TOWARD MORNING BUT IMPROVING BY 15Z. WINDS SOUTHWEST 5 TO 10KT WITH SOME GUSTS THIS AFTERNOON AND EVENING. WINDS BECOMING WEST TO NORTHWEST TOWARD THE END OF THE TAF PERIOD. //ATL CONFIDENCE...18Z UPDATE... LOW CONFIDENCE ON WHEN/WHERE AFTERNOON CONVECTION WILL OCCUR. MEDIUM CONFIDENCE REMAINING ELEMENTS. 41 && .AVIATION... 00Z UPDATE... CLUSTER OF TSRA MOVING OUT OF ALABAMA LOOKS TO SKIRT THE SOUTHERN FRINGES OF ATL BETWEEN 00Z AND 01Z. OTHERWISE...WILL CONTINUE TO SEE TSRA STREAM ACROSS MCN AND CSG THROUGH 02Z BEFORE CONDITIONS BECOME MORE TRANQUIL FOR THE OVERNIGHT PERIOD. ANOTHER BAND OF TSRA COMING IN FROM TENNESSEE AND KENTUCKY IS EXPECTED TO WEAKEN BUT WILL NEED TO MONITOR FOR ADDITIONAL ACTIVITY FOR ATL AFTER MIDNIGHT. SOME CHANCE FOR IFR TONIGHT...ESPECIALLY THOSE LOCATIONS SUCH AS MCN THAT RECEIVED ABUNDANT RAINFALL. KEPT AT MVFR FOR NOW TO MONITOR CONDITIONS BUT MAY NEED TO LOWER CIGS. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON IFR AND TSRA POTENTIAL. HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 81 55 73 / 50 20 10 5 ATLANTA 65 80 56 72 / 50 20 5 5 BLAIRSVILLE 58 71 45 66 / 50 20 10 5 CARTERSVILLE 62 78 50 71 / 50 20 10 5 COLUMBUS 67 85 60 78 / 50 20 5 10 GAINESVILLE 63 77 54 70 / 50 20 5 5 MACON 67 85 58 76 / 50 20 5 5 ROME 62 77 50 70 / 50 20 5 5 PEACHTREE CITY 64 82 54 74 / 50 20 5 5 VIDALIA 68 87 61 76 / 50 20 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS... CHATTAHOOCHEE...CLAYTON...COWETA...CRAWFORD...CRISP...DODGE... DOOLY...EMANUEL...FAYETTE...GLASCOCK...HANCOCK...HARRIS... HEARD...HENRY...HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES... LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE... MONTGOMERY...MUSCOGEE...PEACH...PIKE...PULASKI...PUTNAM... SCHLEY...SPALDING...STEWART...SUMTER...TALBOT...TAYLOR... TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON. && SHORT TERM...DEESE LONG TERM....01 AVIATION...DEESE
Hazardous weather outlook, Apr 25, 1:03 PM EDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 103 PM EDT SAT APR 25 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261715- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 103 PM EDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ANOTHER ROUND OF STORMS /EVEN STRONGER THAN THIS MORNING/ IS POSSIBLE THIS AFTERNOON INTO EVENING... WEATHER HAZARDS EXPECTED... DAMAGING WIND...LARGE HAIL..TORNADOES AND LOCALIZED FLOODING. DISCUSSION... A STORM SYSTEM SWEEPING ACROSS THE SOUTHEAST TODAY WILL CONTINUE TO ALLOW FOR STORM REDEVELOPMENT WHILE THE MORNING STORMS HAVE EXITED SOUTHEAST. A SECOND ROUND OF THUNDERSTORMS IS POSSIBLE FROM 3 PM TO MIDNIGHT WITH THE GREATEST CHANCE AROUND 6 PM TO 10 PM. WHILE THERE IS MORE UNCERTAINTY WITH THIS SECOND ROUND IN TERMS OF COVERAGE OF STORMS...SEVERE WEATHER PARAMETERS SUGGEST A GREATER THREAT OF SEVERE WEATHER INCLUDING TORNADO POTENTIAL. SEVERE STORMS WILL BE POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA. DAMAGING WIND...HAIL AND TORNADOES WILL ALL BE POSSIBLE. TREES CAN DOWN MORE EASILY WITH ALREADY WET SOIL IN THE WAKE OF THE MORNING RAIN. THREE QUARTERS TO ONE AND A HALF INCHES OF RAINFALL /SOME SPOTTY 2 PLUS INCHES/ HAS FALLEN FROM THE MORNING STORMS ACROSS THE SOUTHERN TWO THIRDS OF THE AREA. LOCALIZED FLOODING CANNOT BE RULED OUT ESPECIALLY IN THIS AREA IF BRIEF HEAVY RAINFALL OCCURS FROM ANY ADDITIONAL STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THERE IS A CHANCE OF THUNDERSTORMS SUNDAY...WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY. IN THE MEANTIME...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Apr 25, 7:38 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM TSTM WND DMG 1 SSE WOODARD ESTATES 32.51N 83.62W
04/25/2015 HOUSTON GA PUBLIC
A LARGE TREE WAS SNAPPED NEAR ITS BASE ON EAST BOB
WHITE ROAD IN KATHLEEN.
&&
EVENT NUMBER FFC1500264
RWILLISLocal storm report, Apr 25, 7:43 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
743 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM TSTM WND DMG 3 SSW GOLDSON 32.52N 84.27W
04/25/2015 TAYLOR GA PUBLIC
A LARGE TREE FELL ON A SHED ON ED DAVIS RD.
&&
EVENT NUMBER FFC1500265
RWILLISLocal storm report, Apr 25, 7:48 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
748 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG S BUTLER 32.56N 84.24W
04/25/2015 TAYLOR GA 911 CALL CENTER
911 CENTER REPORTS NUMEROUS TREES AND POWERLINES DOWN
THROUGHOUT THE COUNTY WITH GREATEST CONCENTRATION NEAR
BUTLER.
&&
EVENT NUMBER FFC1500266
DEESESpecial weather statement, Apr 25, 7:48 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
748 PM EDT SAT APR 25 2015
GAZ061-073-074-260015-
WASHINGTON GA-BALDWIN GA-HANCOCK GA-
748 PM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 35 MPH WINDS
IN WASHINGTON...BALDWIN AND HANCOCK COUNTIES UNTIL 815 PM EDT...
AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MILLEDGEVILLE...MOVING EAST AT 35 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS WASHINGTON...BALDWIN AND HANCOCK COUNTIES THROUGH 815 PM
EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...DEEPSTEP...MIDWAY-HARDWICK...SCOTTSBORO...LINTON...
HARDWICK...HEBRON...UNDERWOOD AND BEULAH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
EAST CENTRAL GEORGIA.
LAT...LON 3294 8287 3295 8308 3298 8312 3300 8312
3301 8315 3300 8315 3300 8316 3299 8318
3297 8316 3297 8324 3314 8324 3317 8286
TIME...MOT...LOC 2348Z 270DEG 30KT 3306 8315Local storm report, Apr 25, 7:49 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND DMG FORT VALLEY 32.55N 83.89W
04/25/2015 PEACH GA BROADCAST MEDIA
NUMEROUS TREES AND POWER LINES DOWN IN FORT VALLEY.
LIGHT STANDARDS BLOWN DOWN NEAR PEACH COUNTY HIGH
BASEBALL FIELD.
&&
EVENT NUMBER FFC1500267
RWILLISLocal storm report, Apr 25, 7:53 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
753 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 5 N LESLIE 32.03N 84.09W
04/25/2015 SUMTER GA 911 CALL CENTER
911 REPORTS TREES DOWN TRHOUGHOUT THE COUNTY WITH THE
GREATEST CONCENTRATION JUST NORTH OF LESLIE.
&&
EVENT NUMBER FFC1500268
DEESEThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:55 AM EDT | Special Weather Statement | FFC | Lamar, Pike | 35 min |
| Apr 25, 8:09 AM EDT | Special Weather Statement | FFC | Upson | 36 min |
| Apr 25, 9:27 AM EDT | Special Weather Statement | FFC | Johnson | 33 min |
| Apr 25, 9:47 AM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Apr 25, 10:06 AM EDT | Special Weather Statement | FFC | Dodge, Telfair | 24 min |
| Apr 25, 10:31 AM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 29 min |
| Apr 25, 10:58 AM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 32 min |
| Apr 25, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 40 min |
| Apr 25, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Peach, Twiggs | 44 min |
| Apr 25, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 46 min |
| Apr 25, 5:52 PM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Apr 25, 5:55 PM EDT | Special Weather Statement | FFC | Chattahoochee | 35 min |
| Apr 25, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach | 34 min |
| Apr 25, 6:04 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot, Taylor | 21 min |
| Apr 25, 6:05 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Laurens, Twiggs, Wilkinson | 40 min |
| Apr 25, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Crawford, Houston, Peach, Twiggs | 35 min |
| Apr 25, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Houston, Macon, Peach, Taylor | 30 min |
| Apr 25, 6:33 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Treutlen, Wilkinson | 42 min |
| Apr 25, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter, Wilcox | 49 min |
| Apr 25, 6:56 PM EDT | Special Weather Statement | FFC | Talbot | 34 min |
| Apr 25, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Laurens, Pulaski, Twiggs | 49 min |
| Apr 25, 6:59 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Apr 25, 7:08 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Toombs, Treutlen | 52 min |
| Apr 25, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 50 min |
| Apr 25, 7:26 PM EDT | Special Weather Statement | FFC | Wilcox | 34 min |
| Apr 25, 7:26 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 49 min |
| Apr 25, 7:48 PM EDT | Special Weather Statement | FFC | Baldwin | 27 min |
| Apr 25, 7:57 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 63 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.